Sudden Weight loss

2 posts | Original | Recent
 
Icon_missing_thumb
3 Posts
May 10, 2015 7:48pm
via Android

I lost 7 pounds since Friday and it is freaking me out. Last week I have been trying to gain weight and for the most part it was working, but then yesterday and today I have been losing weight. I stopped taking an antibiotic (minocycline) on Monday so this might be affecting my body. Today and yesterday I have been feeling full all day when I did not eat too much. I feel nauseous too.

10 May
I just looked up side effects of that medicine . Could be side effect of it .should go speak to your doctor :-)
10 May
Nausea was one of them . Don't worry , doctor will just change the antibioticto a different one :-)
Image_thumb
953 Posts
May 10, 2015 11:21pm
via Android

It's good to feel concerned but don't get too freaked out just yet. There are plenty of boring explanations for something like this, like water retention or a change in waste disposal (poop) . I'm not a doctor and i dont know all your info, but just from you saying you stopped taking medication, makes me think there's a relation.

So, besides the basics, like water & poop, also, gut bacteria are affected by antibiotics, that may have something to do with it. Could explain the nausea...

You might want to do some research, Google a few phrases, starting with "antibiotics weight loss"... And maybe eventually decide to take a probiotic or something.

Don't get too freaked out though, seven pounds may seem like a lot but the body fluctuates quite a bit, normally, & you did change something big (antibiotics) so the fluctuations could be exaggerated.

11 May
Thank you! Your advice helped me a lot. I feel so much better after reading your message. :-) Thanks!
Reply


Workout_trainer_icon Workout_trainer_logo_184x72

Follow along workouts & programs on your phone or tablet.

Wt_iphone_featured_68x134 Wt_ipad_do_workout_171x134

Download_app_store_ios Download_google_play_android_172x51